# SDR SWI2023F00330

- Difficulty date: July 7, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 43,629 hours, 38,191 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING BATT RIB WS48.30 HAS CORROSION     (C-CHECK RO 9/13/2023)    REMOVED CORROSION AT RH WING BATT RIB WS48.30 REF CRJ200 SRM 51-21-06. FOUND TO BE OUT OF LIMITS. COMPLIED WITH REO 601R-57-21-3778 REV-- DATED 2023-07-21. SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH TASK CARD 51-900-1003-SKY.
